| Model Number |
SC-2317-70 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the leads had high impedances.The patient underwent a revision procedure wherein the leads were replaced and the anchoring device was removed.The patient was doing well postoperatively and the explanted devices were not released by the medical facility.
Additional Manufacturer Narrative
Block d2b: additional applicable product code: qrb.Additional suspect medical device components involved in the event:
model number/catalog number: sc-2317-70.Serial number: (b)(6).Batch/lot number: 7077877.Model/catalog description: infinion cx lead kit, 70cm.Unique identifier (udi) #(b)(4).Model number/catalog number: sc-4318.Batch/lot number: 30669290.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) # (b)(4).Sc-2317-70 (sn 7077877).Investigation results.The lead was not returned for analysis; therefore, a technical analysis could not be performed.The explanted device was not released by the medical facility.Device history record.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.